MAUDE Adverse Event Report: AVIVE SOLUTIONS, INC. AVIVE AED WITH AVIVE CONNECT; AUTOMATED EXTERNAL DEFIBRILLATOR

AVIVE SOLUTIONS, INC. AVIVE AED WITH AVIVE CONNECT; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number AED01
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
User reported that during a cardiac arrest emergency use, when attempting to apply pads, the device repeatedly indicated that the patient was not detected.User stated the patient was dry, with no excessive body hair or other obvious impediments to pad placement.

Brand Name
AVIVE AED WITH AVIVE CONNECT
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
AVIVE SOLUTIONS, INC.
185 valley drive
brisbane 94005
Manufacturer (Section G)
AVIVE SOLUTIONS, INC.
185 valley drive
brisbane 94005
Manufacturer Contact
sanaz mirkhani
185 valley drive
brisbane, CA 94005
MDR Report Key24284839
Report Number3026007685-2026-00001
Device Sequence Number8319092
Product Code MKJ
UDI-Device Identifier00860002508559
UDI-Public00860002508559
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P210015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAED01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown